# SDR SIMA201008304

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 17,500 hours, 13,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3570 THE FLIGHT ATTENDANT REPORTED A NOISE/WHISTLE FROM THE RIGHT OVERWING EMERGENCY EXIT DURING FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DOOR SEAL ON THE RIGHT OVERWING EXIT IAW CRJ-700 AMM 52-21-07 AND 21-31-00.  THE PRESSURE LEAK CHECK WAS GOOD.
